# SDR AALA201907179004

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 17,068 hours, 6,414 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE WAS LOOSE AND CAME OUT OF GIRT BAR EASILY. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
